# SDR TSAA0653028

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATE 2 INCH SKIN CRACK AT BS 747 +10 STR 24L.  REPAIR COMPLETED IAW SRM 53-30-3 FIG 48.  REPAIR SIZE APPROX 15 X 11 INCHES.  INSURANCE CUT MADE .040 INCH.  DOUBLER .032 2024T3; TRIPLER .050 2024T3.  HFEC HOLE LAY-OUT IAW NDT MANUAL 51-00-00 PT 6.
